The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2004, volume: 286, number: 1-2

  1. Mirko Hornák, Stanislav Jendrol
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:1-0 [Journal]
  2. Mohamed El Kadi Abderrezzak, Evelyne Flandrin
    New sufficient conditions for bipancyclic bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:5-13 [Journal]
  3. Krystyna T. Balinska, Slobodan K. Simic, Krzysztof T. Zwierzyski
    Which non-regular bipartite integral graphs with maximum degree four do not have pm1 as eigenvalues? [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:15-24 [Journal]
  4. James Boland, Fred Buckley, Mirka Miller
    Eccentric digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:25-29 [Journal]
  5. Marta Borowiecka-Olszewska, Ewa Drgas-Burchardt, Peter Mihók
    Minimal vertex Ramsey graphs and minimal forbidden subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:31-36 [Journal]
  6. Mieczyslaw Borowiecki, Mariusz Haluszczak, Elzbieta Sidorowicz
    On Ramsey minimal graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:37-43 [Journal]
  7. Roman Cada, Tomás Kaiser, Moshe Rosenfeld, Zdenek Ryjácek
    Hamiltonian decompositions of prisms over cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:45-56 [Journal]
  8. Evelyne Flandrin, Hao Li, Antoni Marczyk, Mariusz Wozniak
    A note on pancyclism of highly connected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:57-60 [Journal]
  9. T. Gerlach
    Toughness and Hamiltonicity of a class of planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:61-65 [Journal]
  10. Frank Göring, Jochen Harant, Erhard Hexel, Zsolt Tuza
    On short cycles through prescribed vertices of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:67-74 [Journal]
  11. Agnieszka Görlich, Monika Pilsniak, Mariusz Wozniak, Irmina A. Ziolo
    A note on embedding graphs without short cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:75-77 [Journal]
  12. Joanna Górska, Zdzislaw Skupien, Zofia Majcher, Jerzy Michael
    A smallest irregular oriented graph containing a given diregular one. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:79-88 [Journal]
  13. Andrea Hackmann, Arnfried Kemnitz
    The circular chromatic index. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:89-93 [Journal]
  14. Jochen Harant
    On paths and cycles through specified vertices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:95-98 [Journal]
  15. Daniel Král, Jan Kratochvíl, Heinz-Jürgen Voss
    Mixed hypercacti. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:99-113 [Journal]
  16. Tomás Madaras, Riste Skrekovski
    Heavy paths, light stars, and big melons. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:115-131 [Journal]
  17. Antoni Marczyk
    On the structure of the set of cycle lengths in a hamiltonian graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:133-140 [Journal]
  18. Danuta Michalak
    Domination, independence and irredundance with respect to additive induced-hereditary properties. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:141-146 [Journal]
  19. Peter Mihók, Ingo Schiermeyer
    Cycle lengths and chromatic number of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:147-149 [Journal]
  20. Ladislav Nebesky
    Intervals and steps in a connected graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:151-156 [Journal]
  21. Ingo Schiermeyer
    Rainbow numbers for matchings and complete graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:157-162 [Journal]
  22. Gabriel Semanisin
    Minimal reducible bounds for induced-hereditary properties. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:286, n:1-2, pp:163-170 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002